On the Fast Solutions of Nonlinear Elliptic Equations.
Numerische Mathematik, Tome 32 (1979), pp. 83-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
fast solutions, Fredholm integral equations, nonlinear elliptic boundary value problems
@article{NUMA_1979__32_132595,
author = {W. Hackbusch},
title = {On the {Fast} {Solutions} of {Nonlinear} {Elliptic} {Equations.}},
journal = {Numerische Mathematik},
pages = {83--96},
year = {1979},
volume = {32},
zbl = {0386.65047},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__32_132595/}
}
W. Hackbusch. On the Fast Solutions of Nonlinear Elliptic Equations.. Numerische Mathematik, Tome 32 (1979), pp. 83-96. http://geodesic.mathdoc.fr/item/NUMA_1979__32_132595/